Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Products of hermitian matrices and symmetries


Author: Heydar Radjavi
Journal: Proc. Amer. Math. Soc. 21 (1969), 369-372
MSC: Primary 15.30
Erratum: Proc. Amer. Math. Soc. 26 (1970), 701.
MathSciNet review: 0240116
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0240116-9
PII: S 0002-9939(1969)0240116-9
Article copyright: © Copyright 1969 American Mathematical Society